Gentamicin Poisoning

 

Gentamicin is a powerful antibiotic delivered intravenously to patients in hospitals, nursing homes, and home healthcare settings to combat severe infections and sometimes used as a precautionary drug prior to surgery. Extended use and high dosages can result in serious and permanent injury.

If you have been treated with gentamicin via intravenous injection:
Do you have trouble walking and keeping your balance?
Do objects seem to bounce or 'vibrate' when you move your head?
Is it difficult or impossible to drive, or read street signs?
Are you having trouble with concentration or memory?
If so, you may be the victim of gentamicin-induced ototoxicity, more commonly known as gentamicin poisoning. Please read this page that explains how your balance system works within your body.

About Gentamicin
Over the past two decades, numerous new antibiotics have been developed that do not carry the same side effects as gentamicin. There are extremely few circumstances today, in fact, where long term gentamicin therapy is the best choice. Unfortunately, because of the low cost, and inadequate knowledge of gentamicin's serious side effects by certain physicians and pharmacists, gentamicin is still prescribed with alarming frequency by doctors who don’t take into consideration gentamicin's capability of changing your life FOREVER!